What Is Benadryl Challenge On TikTok? Is It Dangerous? Video Explained!

What Is Benadryl Challenge On TikTok? Is It Dangerous? Video Explained!
– #Benadryl #Challenge #TikTok #Dangerous #Video #Explained


It is no doubt to say that every now and then, some kinds of trends go viral on social media. Be it TikTok, Twitter, or any other platform, it gets circulated so easily and garners the attention of the netizens. Well, the same has happened this time as well as a challenge has gone viral. Yes, we are talking about the Benadryl Challenge. It has become one of the most discussed trends online. Let us find out more details about the same and get the latest information.

What Is Benadryl Challenge On TikTok Is It Dangerous Video Explained

What Is Benadryl Challenge On TikTok?

Reportedly, an online trend called the Benadryl challenge was launched in 2020. Additionally, it concentrates on the deliberate consumption, excessive use, and overdose of diphenhydramine, an antihistamine that regularly sells in the US under the brand name Benadryl and can cause delirium in high doses. Users can view hand-picked short films on the social networking platform TikTok based on their tastes. Beginning in 2017 in the Chinese mainland, it soon gained more than 1 billion participants globally.

Some countries have included individuals to communicate public health messages on this platform. Vietnam created videos for TikTok during the early stages of the covid outbreak that emphasized wearing masks and avoiding touching one’s face. During the pandemic, there was a lot of misleading information shared on TikTok. The most important statistic for physicians to comprehend is that 32.5% of TikTok users are teenagers.

Is Benadryl Challenge Dangerous?

These receptive minds have the propensity to detect various problems and respond appropriately. Johnson & Johnson, the company that manufactures Benadryl, issued a warning about the “Benadryl challenge” in August 2020 in reaction to the death of a 15-year-old female who ingested a substantial dosage of diphenhydramine. In this challenge that became famous on TikTok, the user is advised to consume massive amounts of diphenhydramine to get high and video their responses.

As a result, diphenhydramine toxicity was frequently reported; the first instance was noted in May 2020. After these incidences increased in September 2020, a warning was issued by the US Food and Drug Administration. The challenge instructs participants to record themselves taking massive amounts of Benadryl and documenting the experience of tripping or hallucinating. The challenge went viral on the social media platform TikTok.

Since purposely swallowing excessive amounts of diphenhydramine can have harmful effects such as confusion, delirium, psychosis, organ damage, hyperthermia, convulsions, coma, and death, many experts have advised against attempting the challenge. On September 24, 2020, the FDA explicitly announced that parents and medical professionals should be aware of the prevalence and hazards of the challenge.

WATCH NOW

DOWNLOAD NOW

Stay Connected with Kuri007.com – Follow for more updates, you will be notified soon. Thank You For Visiting

x